Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19907
Title: Vector Ekeland's variational principle in an F-type topological space
Authors: Chen, GY
Yang, XQ 
Yu, H
Keywords: Cauchy sequence
F-type topological space
Vector Ekeland's Variational Principle
Issue Date: 2008
Publisher: Springer
Source: Mathematical methods of operations research, 2008, v. 67, no. 3, p. 471-478 How to cite?
Journal: Mathematical methods of operations research 
Abstract: In this paper, we first give a vector-valued version of Brézis and Browder's scalar general principle. We then apply the vector-valued general principle to study a vector Ekeland's variational principle in a F-type topological space, which unifies and improves the corresponding vector-valued Ekeland's variational results in complete metric space.
URI: http://hdl.handle.net/10397/19907
ISSN: 1432-2994
EISSN: 1432-5217
DOI: 10.1007/s00186-007-0205-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Aug 4, 2017

Page view(s)

48
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.